Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by lostforwards on December 13, 2004, at 22:18:02
...interesting. And there are so many other distractions. I actually walked around inside my appt. building. So many appartments. I never realized how cluttered this place was - the building and my little space. What the heck is going on? The meds have really messed with my senses. You know what's really weird. When I'm laying down and thinking, I get little twitches and spasms. Isn't that weird? It bothers me. I wonder my psychiatrist has anything to say about that.. I wonder if that's related to the numbness. I think it is. I hope I recover. They have good intentions right? Please say they do. Please say, board that is god, that I'll get my feelings back.
This constant phasings of my perception is very scarry. So weird though. I wonder what implications this is going to have for me. I've already experienced a subjective broadening of my thoughts... In fact I realize how redundant posting here all the time is. Still, maybe someone here has a clue what I'm talking about. My thoughts aren't as obsessive, my world isn't as neat and tidy. Does that make sense? I know, part of me is expecting this. It is real though. The changes in perception.
I really hope the meds haven't given me extreme brain damage. Oh god please help me. On top of that whatever they did to me is turning me into a horn dog, it's like these thoughts that come out of nowhere. Or feelings or whatever. Maybe they were repressed? Maybe I was just storing all my anxiety in a net of dopaminergic neurons that led me to develop paranoid obsessions. Ha!? eh? ...
Posted by lostforwards on December 13, 2004, at 22:22:24
In reply to lately the computer monitor is becoming less ..., posted by lostforwards on December 13, 2004, at 22:18:02
dopaminergic neurons, what's that all about. I mean dopamine neurons. I don't know. I don't claim to know exactly or even anywhere near what's going on. I can take guesses. It's only fair. I never used to read user manuals when I was a kid. Most of the time I'd just jump right in, and try to figure stuff out and learn as I went. That's what I'm doing here. I'm trying to figure out what's going on and right now my guess from what little I know is that it has to do with storing stress in dopamine system. Very general isn't it. Well.. blah... I'm drawing a conclusion from my experience.
This is the end of the thread.
Psycho-Babble Social | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, email@example.com
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.